Bulletin of the American Mathematical Society

On the space of Riemannian metrics

David G. Ebin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1001-1003.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529951

Mathematical Reviews number (MathSciNet)
MR0231410

Zentralblatt MATH identifier
0172.22905

Citation

Ebin, David G. On the space of Riemannian metrics. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1001--1003. https://projecteuclid.org/euclid.bams/1183529951


Export citation

References

  • 1. A. Borel, Seminar on transformation groups, Ann. of Math. Studies No. 46, Princeton Univ. Press, Princeton, N. J., 1960.
  • 2. D. G. Ebin, On the space of Riemannian metrics, Doctoral Thesis, Massachusetts Institute of Technology, Cambridge, Mass., 1967.
  • 3. R. S. Palais, Seminar on the Atiyah-Singer index theorem, Ann. of Math. Studies No. 57, Princeton Univ. Press, Princeton, N. J., 1965.
  • 4. R. S. Palais, Foundations of global non-linear analysis, W. A. Benjamin, New York, 1968.